MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B2060-150
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported kink was confirmed.The reported difficulty advancing and removing the device from the introducer sheath could not be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported complaints appear to be related to circumstances of the procedure.It was reported that the armada 35 catheter was successfully used for pre-dilatation in the anatomy.The armada 35 attempted to be re-advanced in the patient anatomy but encountered resistance with the introducer sheath.There was no damage noted to the device during inspection prior to use or during the first successful advancement of the device in the procedure, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon folds became compromised after the first inflation, causing the balloon to not be able to refold properly and/or the device was not held under appropriate vacuum and subsequently resulted in the reported difficulty readvancing and removing the device into the introducer sheath and upon further manipulation the device ultimately kinked.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the left superficial femoral artery (sfa) with heavy calcification and mild tortuosity.For pre-dilation, the 6x150mm armada 35 balloon dilatation catheter (bdc) was used without issue; however, after stenting when attempting to reintroduce the bdc for post-dilation, the bdc met with resistance with the 6fr introducer sheath and the shaft of the bdc became kinked.Therefore, the bdc was removed and during removal the bdc met resistance with the introducer sheath.A non-abbott bdc was used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24701652
Report Number2024168-2026-01253
Device Sequence Number21449495
Product Code LIT
UDI-Device Identifier08717648155314
UDI-Public(01)08717648155314(17)281130(10)50627G1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2060-150
Device Catalogue NumberB2060-150
Device Lot Number50627G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 GUIDE WIRE; 6FR INTRODUCER SHEATH
Patient Age75 YR
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite